MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Psychiatria Danubina · 2010

Infection or idiosyncratic reaction to antiepileptic drugs?

Presecki Paola, Grosić Vlado, Silić Ante, Mihanović Mate

Клинический случайСтатьяПеревод в очереди

Аннотация

Idiosyncratic reactions are serious, unpredicted adverse effects of antiepileptic drugs which are in use in psychiatry as mood stabilizers. Severe idiosyncratic reactions can manifest as systemic symptoms or Dress syndrome clinically manifested with increased body temperature, peripheral lymphadenopathy and potential one or multiple organ failure. We present a 36 years old patient, who was hospitalized for the first time in our hospital after he attempted suicide by hanging. Patient was diagnosed as Bipolar affective disorder, current episode depressive with psychotic features and high suicidal risk. At the time of admission he was taking olanzapine and venlafaxine. Psychopharmacs were cross titrated to clozapine, valproic acid and lamotrigine. Two weeks later, patient's mood was stabilized but his somatic status worsened dramatically. He was forwarded to Clinic for Infective Diseases where he was diagnosed with severe sepsis. Dress syndrome, although initially suspected was not verified, but has to be taken into consideration in each patient prescribed with antiepileptic drugs.

Для цитирования: Presecki Paola, Grosić Vlado, Silić Ante, Mihanović Mate. Infection or idiosyncratic reaction to antiepileptic drugs?. Psychiatria Danubina. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.